# SDR IXGA20140919001

- Difficulty date: September 18, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N608MM
- Make and model: Cessna 525
- Aircraft serial: 5250104
- Aircraft time: 5,913 hours, 4,438 cycles
- Engine: Wilint FJ441A
- Engine time: 5,913 hours, 4,438 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 45700104
- Part serial: 1231
- Condition: Power Loss
- Location: Nr 1
- Part time: 5,913 hours, 4,438 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, POS 1 STARTER GEN FAILED.  CHECKLIST FOR SINGLE GEN FAILURE WAS PERFORMED & NO INDICATION OF GEN OUTPUT WAS NOTED. PIC DIVERTED FLIGHT FOR LANDING AT A CLOSER AIRPORT.  DURING APPROACH FOR LANDING POS 1 ENG BEGAN TO LOSE POWER.  ALL POWER ON POS 1 ENG WAS LOST DURING A 1 MINUTE INTERVAL.  DUE TO THE FACT THAT THE ENG LOST THRUST, TEMP INDICATION & LOW TO NO N1 INDICATION, THE PIC SUSPECTED FLAMEOUT OCCURRED.  ACFT CONTINUED FLIGHT & EXECUTED LANDING WITHOUT INCIDENT WITH ONE ENG OPERATING.  ACFT IS UNDERGOING INSPECTION & MX TO DETERMINE CAUSE OF LOSS OF ENG.  THE STARTER GEN TIME IN SERVICE SINCE OVERHAUL WAS 849 HOURS, 610 CYCLES & 21M 12D.
